# SDR R61A20100251

- Difficulty date: June 10, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N163HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000255
- Aircraft time: 2,428 hours, 1,162 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG2100AB02
- Part serial: 56020761
- Condition: Failed
- Location: Nr 1
- Part time: 2,445 hours, 1,173 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED IRU 1 FAIL IN FLIGHT, DIVERTED TO DEN AND LANDED WITHOUT INCIDENT, NO EMERGENCY DECLARED.  MAINTENANCE REMOVED AND REPLACED IRU 1 PER EMB AMM, A/C WAS THEN RELEASED INTO SERVICE.
